# SDR ALG2004F00021

- Difficulty date: April 28, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N414LV
- Make and model: Bell 206L-4
- Aircraft serial: 52006
- Engine: Allsn 250C30P
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6899001
- Part serial: AG52665
- Condition: Inoperative
- Location: Enigne
- Part time: 13,540 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: O

## Discrepancy

ON START UP, UNABLE TO START ENGINE, THE ENGINE FLAMED OUT DURING THE START SEQUENCE.  ATTEMPTED THREE STARTS WITH NO SUCCESS.  CONTACTED BASE MANAGER AND MAINTENANCE FOR HELP.  MAINTENANCE REMOVED AND REPLACED FUEL NOZZLE AND SHIMMED AS REQUIRED, REMOVED AND REPLACED BATTERY AND ADJUSTED FUEL CONTROL START/ACCELERATION.  THE AIRCRAFT OPS CHECKED GOOD.
